# SDR DALA2023082806969

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500k
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2934803) DAMGED FASTENER HOLE FOUND ON EXTERNAL FUSELAGE SKIN AT STA 500K +19, 2.5" BELOW STR 22R. C/W ER/A 611279-14 REV ORIGINAL.
